Some Stability Results on Krasnolslseskij and Ishikawa Fixed Point Iteration Procedures
M. O. Olatinwo, O. O. Owojori and C. O. Imoru
DOI : 10.3844/jmssp.2006.360.362
Journal of Mathematics and Statistics
Volume 2, Issue 1
In this study, we establish some stability results for the Krasnoselskij and the Ishikawa iteration procedures. We employ the same method as in Berinde, but using a more general contractive definition than those of Berinde, Rhoades, Harder and Hicks and Osilike[4,5].
© 2006 M. O. Olatinwo, O. O. Owojori and C. O. Imoru. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.